Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 909285, 10 pages
Research Article

The 𝑎 and ( 𝑎 , 𝑏 ) -Analogs of Zagreb Indices and Coindices of Graphs

1Department of Mathematics, University of Haifa, 31905 Haifa, Israel
2School of Mathematical Sciences, LMAM, Peking University, Beijing 100871, China

Received 9 September 2011; Accepted 20 October 2011

Academic Editor: Alois Panholzer

Copyright © 2012 Toufik Mansour and Chunwei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toufik Mansour and Chunwei Song, “The and -Analogs of Zagreb Indices and Coindices of Graphs,” International Journal of Combinatorics, vol. 2012, Article ID 909285, 10 pages, 2012.